RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 2, Pages 258–265 (Mi tmf3895)  

This article is cited in 4 scientific papers (total in 4 papers)

Generalization of the minimax principle for model quasispin problems

N. N. Bogolyubov (Jr.), A. G. Shumovskaya, A. S. Shumovskii


Abstract: The free energy in the thermodynamic limit is investigated for model quasispin systems with positive and negative interaction. It is shown that the minimax principle [11] is valid in this case.

Full text: PDF file (922 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:2, 1125–1130

Bibliographic databases:

Received: 16.01.1974

Citation: N. N. Bogolyubov (Jr.), A. G. Shumovskaya, A. S. Shumovskii, “Generalization of the minimax principle for model quasispin problems”, TMF, 21:2 (1974), 258–265; Theoret. and Math. Phys., 21:2 (1974), 1125–1130

Citation in format AMSBIB
\Bibitem{BogShuShu74}
\by N.~N.~Bogolyubov (Jr.), A.~G.~Shumovskaya, A.~S.~Shumovskii
\paper Generalization of the minimax principle for model quasispin problems
\jour TMF
\yr 1974
\vol 21
\issue 2
\pages 258--265
\mathnet{http://mi.mathnet.ru/tmf3895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=475452}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 2
\pages 1125--1130
\crossref{https://doi.org/10.1007/BF01035560}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3895
  • http://mi.mathnet.ru/eng/tmf/v21/i2/p258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov (Jr.), V. N. Plechko, N. F. Repnikov, “Majorizing estimates in the method of approximating (trial) Hamiltonians”, Theoret. and Math. Phys., 24:3 (1975), 886–894  mathnet  crossref  mathscinet
    2. V. I. Yukalov, “Model of a hybrid crystal”, Theoret. and Math. Phys., 28:1 (1976), 652–660  mathnet  crossref
    3. N. N. Bogolyubov (Jr.), “Generalized theorems in the theory of model systems”, Theoret. and Math. Phys., 33:1 (1977), 885–897  mathnet  crossref  mathscinet
    4. N. N. Bogolyubov (Jr.), I. G. Brankov, V. A. Zagrebnov, A. M. Kurbatov, N. S. Tonchev, “Some classes of exactly soluble models of problems in quantum statistical mechanics: the method of the approximating Hamiltonian”, Russian Math. Surveys, 39:6 (1984), 1–50  mathnet  crossref  mathscinet  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:301
    Full text:69
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020